# SDR AALA202206133411

- Difficulty date: May 25, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,952 hours, 10,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING UPPER SKIN SURFACE LEADING EDGE FIXED PANEL HAS A CRACK. ACCOMPLISHED PERMANENT REPAIR PER SRM51-70-04-2R.
